... developed painful muscles & legs,(both legs) I could then walk normal,unaided by walking sticks ect. Now because of sever pain, I can hardly walk very far at all without the aid of 1 or 2 walking sticks.Can oxycontin be the cause of this sever leg & muscle pain? has anyone else had the same problem?Thankyou Eric
Hi whisky. Are you on the reformulated Oxycontin? The pills are marked with OP and not OC. If so, many people are complaining they don't work as well and even have passed the pill practically whole. Many people have so much more pain because they simply don't work as good as the old ones. Have you asked your doctor about switching you to a better medication?
Let us know how we can help.
Everything they've said is so true! Everyone I know who takes the OP's for severe pain say they don't work half as well as the OC's. Unfortunately they cost the exact same amount for only half the pain relief. People are cutting them in half before swallowing to get a faster effect. What's sad is that the people in real pain, like Whiskey, are suffering & the OC addicts they're trying to stop, simply switched to Percocet 30's. They'll always find a way. Whiskey, let your doctor know. Good luck! Kate
I think the same as the others. New Oxy formula is difficult to digest therefore difficult to absorb. I was on 80mgs three times a day for years and then after the change I suffered terrible. I did not get any relief and the pain returned so bad I was near bed ridden for almost six months, I would have went crazy if it werent for the oxirs I had for breakthru pain. I am now off oxycontin and I feel great. My doctor switched me to avinza and I can again funtion. Talk to your doctor don't suffer. Again the addicts win, oxycontin was an excellent pain pill but not anymore. Someone mentioned oxir, I fear that will be the next target because that will be abused more now. then what?
I developed severe pain in my legs muscles especially my quads after going off all the meds in my spinal pump - I had diluadid, baclofen, bivipucaine and clonidine in my pump and I was additionally on 60 mg or Oxy per day (20X3) and 40 mg of oxycodone IR per day.
When I went off the pump my legs were shot - I could barely stand or hold myself up and for an entire year I went through extreme muscle issues - I had been an elite athlete even with the 9 failed back surgeries and all the screws, plates, pins and fusions -
I have slowly regained some function and I am currently on 30 mg of Oxy (10X3) and 40 mg of oxycodone IR. I have to work for about 4 hours each day with my muscles to get up and walking though - I have been to many physical therapists and I keep trying... no other choice the way I see it.
I do not know if the long term use of the drug is causing your pain or something else - inactivity can cause your muscles to atrophy and that can cause pain in standing and walking
No matter what you do - if you have a strong will - no matter how much pain you have - try to do some stretching each day even if you start with 30 secs and work your way up - then graduate to walking with a walker or crutches (a cane only causes more back problems) and if possible try to stay active in baby steps
I am also finding that it takes a long time to "reset" your body's nerves once you try to reduce your narcotics - according to the medical community the pathology in my entire spine is so bad I should not be able to walk and I exercise up to 2 hrs each day (this includes physical therapy, stretching, resistance and cardio - not all at once) if I don't I can't even get up out of bed in the morning to stand up (I spend 30 to 60 min in bed stretching with bands to get my body able to stand up)
If you cannot find a doctor who can diagnose why your muscles are in so much pain - try baby steps of exercise, mind over matter and going down very slowly on the meds... I know it sounds insane but I promise you - it works.
God Bless, I will be praying for you.
Kelli from Wisconsin
- OxyContin Information for Consumers
- OxyContin Information for Healthcare Professionals (includes dosage details)
- Side Effects of OxyContin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Jan 2010 • 2 answers
I am taking 30 mg oxycontin 2 times daily and percocet for break through pain... having real bad sp?
Posted 24 Oct 2010 • 1 answer
Posted 21 Feb 2014 • 3 answers
Posted 27 Feb 2015 • 2 answers
Posted 17 Feb 2017 • 3 answers